# SDR ASAA2013122112205

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,566 hours, 6,393 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BAMW3537MFR
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,071 hours, 3,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENGINE START, ENGINE CONTROL LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED FIM TEST TASK 73-06-801 FOUND FAULT NR 2-75-20582. PERFORMED ACTUATORS TEST IAW 8-732-AMM 71-00-00.  ACTUATORS TEST, OPS CHECKED GOOD.  NO OTHER FAULTS FOUND.  OK FOR SERVICE.  REPLACED NR 2 HMU, IAW MTC N8473000 AND MTC N8473001. NO LEAKS NOTED. OPS CHECKED NORMAL, IAW AMM 71-00-00-800-811-F00.
